advertisement
Question
Posted by: ADHDude | 2010/04/07

I would like to have my eyes removed

Due to the unfortunate incedents of my side effects to Ritalin and coverups by doctors and drug companies, I would like to have my eyes removed because I get horrible flashing images behind my eyes when I try to sleep or when I get the feeling where my mind is moving to fast for my environment. Where can I get this done?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I strongly suggest that you immediately make an appointment with a psychiatrist, as this is a very radical statement and I do not think that this is due to Ritalin.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: P | 2010/04/07

Dear ADHDude

Please have a chat with the cybershrink on this site. I am sure he will be able to help you with whatever you are going through. Please chat to him and don''t leave it. You sound like you are depressed and know that a problem shared is a problem solved. Remember everyone is special in God''s eyes and you need to have a chat to Him when times get tough.

Reply to P
Posted by: Freak!! | 2010/04/07

STOP POSTING THIS...

You are weird! Just chop your own eyes out. no one cares dude

Reply to Freak!!
Posted by: Freak!! | 2010/04/07

STOP POSTING THIS...

You are weird! Just chop your own eyes out. no one cares dude

Reply to Freak!!

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement